# SDR SWAA2019110738668

- Difficulty date: October 10, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Part number: 141A651612
- Part serial: 000705
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 AND #5 BEAM TO BE CRACKED. / REPLACED FORWARD SERVICE DOOR. COMPLETED DOOR ADJUSTMENTS. PERFORMED SYSTEM TEST AND CABIN PRESSURE LEAK CHECK IAW AMM 52-41-00, 52-71-11, 05-51-91 LEAK AND OPS CHECK GOOD.
